ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Интегральные уравнения Челлена-Паули в квантовой теории поля

Гостев, В. Б. and Френкин, А. Р. (1966) Интегральные уравнения Челлена-Паули в квантовой теории поля. ՀՍՍՀ ԳԱ Տեղեկագիր. Ֆիզիկա, 1 (5). pp. 329-339.

[img]
Preview
PDF
Download (1431Kb) | Preview
    Item Type: Article
    Additional Information: Չելլեն-Պաուլի ինտեգրալային հավասարումները քվանտային դաշտի տեսությունում։ Integral equations of the Kallen -Pauli type in the quantized field theory.
    Uncontrolled Keywords: Գոստև Վ. Բ., Ֆրենկին Ա. Ռ., Gostev V. B., Frenkin A. R.
    Subjects: Q Science > QC Physics > Quantum Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 30 May 2013 09:32
    Last Modified: 30 May 2013 09:32
    URI: http://physics.asj-oa.am/id/eprint/2272

    Actions (login required)

    View Item